Alert archive / Kentucky / Flash Flood Warnings in 2008

Flash Flood Warning 23, NWS Jackson, KY

December 11, 2008Letcher County, Kentucky

NWS Jackson, KY issued this flash flood warning at Dec 11, 2008, 7:15 PM EST for Letcher County, Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 11, 2008, 7:15 PM EST (00:15 UTC)
Expired
Dec 11, 2008, 10:15 PM EST
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Letcher County, KY

What was reported inside it

TimeReportWhereRemark
Dec 11, 7:25 PM ESTFLASH FLOODColson, KYKENTUCKY STATE POLICE REPORTED 6 TO 8 INCHES OF RUNNING WATER OVER HIGHWAY 7 NORTH NEAR APPLE TREE BRANCH.
Dec 11, 10:05 PM ESTFLOODBlackey, KYPORTIONS OF HIGHWAY 7 SOUTH NEAR BLACKEY UNDER 6 TO 8 INCHES OF STANDING WATER. WATER LEVELS HAVE STARTED TO RECEDE. ALSO SOME STANDING WATER OVER LOW WATER CROSSINGS IN FLEMING-NEON ALONG HIGHWAY 317.
Dec 11, 10:10 PM ESTFLOODJenkins, KY6 TO 8 INCHES OF STANDING WATER OVER PORTIONS OF HIGHWAY 80 EAST AND WEST IN THE VICINITY OF JENKINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1701 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-125 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 120015
FFWJKL
KYC133-120315-
/O.NEW.KJKL.FF.W.0023.081212T0015Z-081212T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
715 PM EST THU DEC 11 2008

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LETCHER COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 1015 PM EST

* AT 710 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 8 INCHES  
  OF RUNNING WATER OVER HIGHWAY 160..

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
  THE VICINITY OF FLEMING-NEON...JENKINS...MCROBERTS...WHITESBURG...
  ADAMSON...ARMINTA AND BANKS.

FLASH FLOODING IS BEING CAUSED BY EXCESSIVE RUNOFF FROM RECENT
PRECIPITATION THAT HAS FALLEN ACROSS THE AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3700 8315 3703 8306 3717 8304 3720 8292
      3727 8284 3728 8273 3723 8268 3725 8262
      3719 8256 3711 8272 3703 8273 3698 8286
      3702 8296 3697 8315

$$

JACOBSON
1 follow-up statement
000 
WGUS73 KJKL 120218
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
918 PM EST THU DEC 11 2008

KYC133-120315-
/O.CON.KJKL.FF.W.0023.000000T0000Z-081212T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LETCHER KY-
918 PM EST THU DEC 11 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EST FOR
LETCHER COUNTY...

AT 908 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LIGHT TO MODERATE PRECIPITATION OVER AREA. THIS IN 
COMBINATION WITH EXCESSIVE RUNOFF FROM RECENT HEAVY RAINFALL WILL 
CONTINUE TO PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN THE 
VICINITY OF PREMIUM...GORDON...FLEMING-NEON...JENKINS...MCROBERTS...
WHITESBURG...ADAMSON...ARMINTA AND BANKS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3700 8315 3703 8306 3717 8304 3720 8292
      3727 8284 3728 8273 3723 8268 3725 8262
      3719 8256 3711 8272 3703 8273 3698 8286
      3702 8296 3697 8315

$$

RAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Dec 11, 6:52 PM EST, 23 minutes earlier.

Area forecast discussion, Dec 11, 6:52 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
652 PM EST THU DEC 11 2008

.SHORT TERM.../TONIGHT THROUGH FRIDAY/

DRY SLOT HAS WORKED INTO MOST OF THE FORECAST AREA WITH THE SOLID
PRECIP SHIELD SHIFTING TO OUR NORTH. HAVE ALLOWED THE WSW FOR
FREEZING RAIN IN THE NORTH TO EXPIRE...SINCE MOST PRECIP HAS MOVED
OUT FOR THE TIME BEING...AND A CHANGEOVER TO SNOW IS CURRENTLY
HAPPENING. SNOW SHOULD NOT BE ENOUGH THERE TO WARRANT AN ADVISORY.

DEFORMATION ZONE/WRAP AROUND PRECIP ON BACK SIDE OF THE STORM SYSTEM
WILL AFFECT THE REGION DURING THE NIGHT...ESPECIALLY THE SE PART OF
THE AREA. COLDER AIR ARRIVING FROM THE NORTH IS DISPLACING THE VERY
WARM ELEVATED LAYER WHICH WAS PRESENT DURING THE DAY. THIS WILL BRING
THE CHANGE TO SNOW QUICKLY SE TO THE VA BORDER BY ABOUT 8 PM. THIS
WILL ALLOW UP TO A COUPLE OF INCHES OF SNOW ACCUMULATION...
ESPECIALLY OVER HIGH TERRAIN WHERE FREEZING TEMPERATURES ARRIVE
FIRST. A WSW FOR SNOW HAS BEEN ISSUED FOR BELL TO JOHNSON COUNTY
SOUTHEASTWARD FROM 6 PM TO 6 AM TONIGHT.

MOISTURE IS EXPECTED TO LINGER AT LOW LEVELS BENEATH AN INVERSION ON
FRIDAY...LIKELY RESULTING IN CLOUDINESS. ALTHOUGH...THE CLOUDS
SHOULD BEGIN TO ERODE DURING THE DAY...ESPECIALLY IN THE WEST.

.LONG TERM.../FRIDAY NIGHT THROUGH THURSDAY/

THE PERIOD SHOULD START OFF QUIET WITH HIGH PRESSURE IN CONTROL. THE
HIGH WILL DRIFT EAST TO THE ATLANTIC COAST OVER THE WEEKEND. COULD
BE SOME MID LEVEL CLOUDS MOVING THROUGH LATE SATURDAY AND SATURDAY
NIGHT WITH A VERY WEAK H5 WAVE. THE NEXT CHANCE FOR PRECIP SHOULD
ARRIVE MONDAY...AS A COLD FRONT APPROACHES FROM THE WEST. GENERALLY
WENT CLOSER TO THE GFS ENSEMBLES...WHICH HAD GOOD AGREEMENT WITH HPC
GUIDANCE. THE FRONT SHOULD SLIDE THROUGH MONDAY NIGHT. THE FRONT IS
EXPECTED TO STALL JUST TO OUR SOUTH...WITH WAVES OF LOW PRESSURE
MOVING ALONG IT FROM TIME TO TIME. IMPOSSIBLE TO TIME EACH WAVE AS
IT MOVES ALONG THE FRONT...SO ENDED UP WITH A PROLONGED PERIOD OF
CHANCE POPS. FOLLOWING THE ENSEMBLE TEMPERATURES...COULD BE SOME
SNOW MIXING IN AT TIMES...ESPECIALLY NORTH OF THE HAL ROGERS
PARKWAY...FROM TUESDAY NIGHT INTO WEDNESDAY NIGHT. OPERATIONAL RUNS
OF THE ECMWF AND GFS ARE LESS FAVORABLE FOR THIS...BUT PREFER THE
SLIGHTLY COOLER ENSEMBLES.

&&

.AVIATION.../00Z TO 24Z/...UPDATED

LIGHT RAIN...WITH A FEW POCKETS OF FREEZING RAIN PERSISTS ACROSS THE
AREA THIS EVENING...WITH WIDESPREAD IFR TO LIFR CONDITIONS. A SURFACE
LOW IS CURRENTLY MOVING THROUGH EASTERN TN. TEMPORARY FLOW AROUND
FROM THE WARM SECTOR OF THE LOW HAS ALLOWED FOR A SMALL BIT OF WARM
AIR ADVECTION ACROSS THE AREA. TEMPERATURES HAVE RISEN ABOUT A DEGREE
OR TWO OVER THE LAST COUPLE OF HOURS. HOWEVER...AS THE LOW PASSES TO
OUR EAST OVER THE NEXT SEVERAL HOURS...COLDER AIR WILL BE PULLED BACK
INTO THE AREA CHANGING ANY PRECIPITATION TO SNOW. EXPECT GENERALLY IFR
TO LIFR CONDITIONS TO CONTINUE AS THE CHANGEOVER OCCURS...AND SOME
PATCHY -FZDZ IS POSSIBLE AS SNOW TAPERS OFF DURING THE OVERNIGHT
PERIOD. MOST OF THE PRECIP SHOULD BE DONE BY FRIDAY MORNING...WITH
LOW CIGS IN THE IFR RANGE LINGERING INTO EARLY AFTERNOON.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM EST FRIDAY FOR KYZ087-088-107-
109-110-112-113-115-117>120.

&&

SHORT TERM...HAL
LONG TERM....WJM
AVIATION...WJM/RAY
Hazardous weather outlook, Dec 11, 5:01 PM EST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
501 PM EST THU DEC 11 2008

KYZ044-050>052-058>060-068-069-104-106-108-111-114-116-121200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-ELLIOTT-MORGAN-WOLFE-LEE-OWSLEY-CLAY-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SANDY HOOK...WEST LIBERTY...CAMPTON...
BEATTYVILLE...BOONEVILLE...MANCHESTER
501 PM EST THU DEC 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SNOW WILL FALL AT MOST LOCATIONS...BUT ANY ACCUMULATIONS SHOULD BE AN
INCH OR LESS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW WILL BE POSSIBLE AT TIMES TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ087-088-107-109-110-112-113-115-117>120-121200-
BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-LESLIE-
LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN...
PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...JACKSON...HINDMAN...
HAZARD...HYDEN...WHITESBURG...INEZ...PIKEVILLE
501 PM EST THU DEC 11 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SNOW IS EXPECTED TONIGHT...WITH ACCUMULATIONS OF UP TO TWO INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW WILL BE POSSIBLE AT TIMES TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TONIGHT.

KYZ079-080-083>086-121200-
PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-
INCLUDING THE CITIES OF...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE
501 PM EST THU DEC 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SNOW IS LIKELY TONIGHT BUT ANY ACCUMULATION SHOULD BE AN INCH OR
LESS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HAL

In the hours before

Special weather statement, Dec 11, 2:46 PM EST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
246 PM EST THU DEC 11 2008

KYZ058-068-069-079-080-083>088-106>120-112300-
ESTILL-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-
BELL-HARLAN-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...IRVINE...MOUNT VERNON...MCKEE...SOMERSET...
LONDON...MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...
JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
WHITESBURG...INEZ...PIKEVILLE
246 PM EST THU DEC 11 2008

RAIN WILL CONTINUE TO FALL AT TIMES THROUGH THE AFTERNOON WITH A
LAYER OF COLDER AIR WORKING INTO THE REGION AT HIGHER ELEVATIONS.
AS A RESULT...RAIN HAS BEGUN TO FREEZE ON RAISED SURFACES AT
ELEVATIONS ABOVE 1500 FEET NEAR THE MOUNTAIN PARKWAY AND ELEVATIONS
ABOVE 2500 FEET NEAR THE TENNESSEE AND VIRGINIA BORDER COUNTIES.
THESE ELEVATIONS ARE BASED ON REPORTS RECEIVED BY COUNTY DISPATCH
CENTERS AND COOPERATIVE OBSERVERS.

EXPECT RAIN TO BEGIN CHANGING OVER TO SNOW LATE THIS AFTERNOON NORTH
OF THE MOUNTAIN PARKWAY...THEN CHANGING OVER LATER THE FARTHER SOUTH
YOU GET. ICE IS MORE LIKELY TO ACCUMULATE ON ELEVATED SURFACES...
ALTHOUGH A SLICK SPOT OR TWO ON THE ROADWAYS CANNOT BE RULED OUT.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION MEDIA
FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...VISIT OUR
INTERNET WEB SITE AT WEATHER.GOV/JACKSONKY.

SCHOETTMER
Special weather statement, Dec 11, 5:41 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
541 PM EST THU DEC 11 2008

KYZ052-058>060-068-069-079-080-083>086-104-106-108-111-114-116-
121000-
ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-
MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN-WOLFE-LEE-OWSLEY-CLAY-
INCLUDING THE CITIES OF...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...SANDY HOOK...
WEST LIBERTY...CAMPTON...BEATTYVILLE...BOONEVILLE...MANCHESTER
541 PM EST THU DEC 11 2008

SNOW HAS STARTED TO MIX IN WITH RAIN AND WILL CHANGE OVER TO ALL
SNOW BY 8 PM. UP TO ONE INCH OF SNOW IS POSSIBLE WITH THE GREATEST
AMOUNTS EXPECTED AT ELEVATED LOCATIONS. THE SNOW IS EXPECTED TO END
DURING THE OVERNIGHT HOURS. INITIALLY...SNOW WILL MAINLY STICK ON
GRASSY AREAS AND ON BRIDGES AND OVERPASSES. AS THE EVENING
PROGRESSES...IT MAY CAUSE SOME SLICK SPOTS ON UNTREATED ROADWAYS.
MOTORIST SHOULD EXERCISE CAUTION AS ROAD CONDITIONS COULD
VARY...ESPECIALLY WHEN GOING UP HILL.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION MEDIA
FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...VISIT OUR
INTERNET WEB SITE AT WEATHER.GOV/JACKSONKY.

JJ

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 10:15 PM ESTAreal Flood WarningJKLLetcher6 hr
Dec 11, 10:36 PM ESTWinter Storm WarningJKLBreathitt, Elliott, Estill, Floyd, Jackson, Johnson and 12 more4 hr
Dec 12, 1:15 AM ESTRiver Flood AdvisoryJKLBell15 hr
Dec 12, 1:15 AM ESTRiver Flood AdvisoryJKLWhitley45 hr
Dec 12, 5:03 AM ESTFlash Flood WarningJKLLetcher3 hr
Dec 12, 8:14 AM ESTRiver Flood AdvisoryJKLKnox25 hr
Dec 12, 9:18 AM ESTAreal Flood WarningJKLKnox24 hr
Dec 12, 5:26 PM ESTAreal Flood WarningJKLKnox16 hr

Nearby

Flash Flood Warnings in Kentucky, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.